I am 24 years old & suffering from pimples & black patches/spots on my face, back. Ayurvedic doctor prescribed me mahamanjishtha kadha, Thiostanin(raktashodhak vati), gandhak rasayan(tab), shankhabhasma vati & trifala churna. I am taking it from last 2.5 months. Meanwhile I notice my skin tone is becoming more dark. Is it a side effect of above medicines? How long to consume mahamanjishta kadha & above medicines to get rid of pimples & dark spots from face?
I am very afraid as my skin becoming more darker. It appears oily, dull & durty. Can mahamanjishtha kadha treat this? I didn’t notice any changes in the situation in last 2.5 months.
Is it safe to consume gandhak rasayan & mahamanjishtadi kadha together for acne & skin disease ?
Waiting for Reply...
Like the answers? Chat privately with the doctor of your choice
Along with medicine you also have to correct you diet. There must be some cause which is creating problem in the treatment.
The treatment is wright but generalized.
You need to be examined properly and then the line of treatment should be decided.
Visit for further assistance.
Till then it is suggested to take Guduchyadi kashayam 4 tsf for 2 times after food, Avipattikar churna 1 tsf at night with warm water.
Above medicines are theorotically correct but may change from patient to patient and प्रक्रुती. If you are of pitt prakruti mahamanjisthadi kadha will worsen the situation.Also gandhak rasayan is a kalp to be given after proper शाेधनof patient.. Till.now i will.suggest you पटाेलमूलादी कषाय( 2tsf at bed time). Worm infestation plays a key role in skin damaging so krumikuthar ras (1tab at bed time). You will.get best results after detail case history and prakruti parikshan, with detail.information of your daily routine.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.